# SDR 97ZZZX3418

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5139B
- Make and model: Cessna 152
- Aircraft serial: 15283771
- Propeller: Mcauly 1A103TCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Bolt Hole
- Part time: 6,964 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON NR 1 BLADE SIDE AT TOP, NEXT TO HOLE, APPROXIMATELY .50 INCH LONG.  FOUND DURING INSPECTION REQUIRED BY AD 97-06-16 AND SB 221B,
